# SDR AALA950188

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 30244
- Part time: 6,112 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES CRACKED BETWEEN STR 36 AND STR 37, AT OBLIQUE FRAME 58.5-2, STA 30.244.  INSTALLED REPAIR ANGLES PER SRM 53-00-02, PART 2, P. 201-203.  CYCLES 5,215.  (X)
